Cross Reference Up

Washington, LC (1981). Benfordís law for Fibonacci and Lucas numbers. Fibonacci Quarterly 19, 175-177.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Drmota, M and Tichy, RF (1997). Sequences, Discrepancies and Applications. Lecture Notes in Mathematics 1651. View Complete Reference Online information Works that this work references Works that reference this work
Filipponi, P and Menicocci, R (1995). Some Probabilistic Aspects of the Terminal Digits of Fibonacci Numbers. Fibonacci Quarterly 33(4), 325-331. ISSN/ISBN:0015-0517. View Complete Reference No online information available Works that this work references Works that reference this work
Finch, S (2011). Newcomb-Benford Law. Online publication - last accessed May 02, 2015. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Kanemitsu, S, Nagasaka, K, Rauzy, G and Shiue, JS (1988). On Benfordís law: the first digit problem. Lecture Notes in Mathematics 1299, pp. 158-169 (eds. Watanabe, S, and Prokhorov, YV). ISSN/ISBN:978-3-540-18814-8. DOI:10.1007/BFb0078471. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K (1984). On Benford's Law. Annals of the Institute of Statistical Mathematics 36(2), pp. 337-352. ISSN/ISBN:0020-3157. DOI:10.1007/BF02481974. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1992). The Detection of Income Tax Evasion Through an Analysis of Digital Frequencies. PhD thesis, University of Cincinnati, OH, USA. View Complete Reference Online information Works that this work references Works that reference this work
Slijepčević, S (1998). A note on initial digits of recurrence sequences. Fibonacci Quarterly 36(4), 305-308. View Complete Reference No online information available Works that this work references Works that reference this work
Trono, JA (2009). Discovering more properties of the Fibonacci sequence. Journal of Computing Sciences in Colleges 24(5), 130-135. ISSN/ISBN:1937-4771. View Complete Reference Online information Works that this work references Works that reference this work